MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; T15 DRIVER

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; T15 DRIVER
Model Number 2R2GT40015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the case the instrument tip broke off into the screw while in the patient.The screw had been tightened down, so the surgeon was no concerned the screw would remain loose.The tip remains intact in the screw head despite the surgeon attempting to remove it using suction, magnets and burrs.No other information was provided.There was no clinical consequence to the patient.

Brand Name
INSET REVERSE TOTAL SHOULDER
Common Device Name
T15 DRIVER
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key25462147
Report Number3012544635-2026-00024
Device Sequence Number10363060
Product Code MBF
UDI-Device IdentifierB1132R2GT400150
UDI-PublicB1132R2GT400150
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R2GT40015
Device Catalogue Number2R2GT40015
Device Lot NumberSGIA01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown